# SDR ASAA2018071225357

- Difficulty date: June 30, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,076 hours, 6,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT SIDE TRANSITION PANEL HAS CORROSION NUMEROUS PLACE AS MARK BETWEEN BS727 AND 727C. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS ORIG THICKNESS .040 REMOVED .007 REMAINING THICKNESS .033 IAW SRM 53-00-53-1A-2 & DWG BAC 1496-377. REMOVED DAMAGED AREA IAW SRM 51-10-02, 51-40-02, SRM 53-00-53-2R5. FABRICATED ZEE CHANNEL & SPLICE PLATES IAW SRM 53-00-53 REPAIR 5. INSTALLED ZEE CHANNEL AND SPLICES IAW SRM 53-00-53.
